# SDR UIEA2016060200392

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: E308AH
- Part serial: CK24555
- Condition: Malfunctioned
- Location: Stndy Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

STANDBY POWER SYS CHECK FAILED IF EITHER TB14FC3 IS JUMPERED TO GROUND.  STBY BUSS OFF LIGHT DOES NOT COME ON OR IF P6J17 CB IS RESET.  R & R STBY POWER RELAY K105 IAW AMM TASK 24-33-01-004-004 PAR 2 & TASK 24-33-01-404-005 PAR 3.
